# SDR CALA2024121301509

- Difficulty date: December 10, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 60,615 hours, 19,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 417N317325
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR  SLIDE ARM/DISARM HANDLE GREEN SIGN SPRING IS BROKEN REMOVED AND REPLACED SPRING ON ARM/DISARM OPS CHECK GOOD IAW AMM 25-66-00. NO DEFECTS NOTED.
